# SDR 03FDEA00803

- Difficulty date: May 24, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- Aircraft time: 64,789 hours, 25,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: AJC702817
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE PENTHOUSE CANTED FRAME AT Y=2029.88. HAS REPAIRS, SHOULD BE   REPLACED PER E.O.8-5310-7-5000.PT 1.      CLOSING ACTION ON 02/22/03.   REMOVED AND REPLACED CLIP IAW E.O.8-5310-7-5000.PT1 AND SRM 51-31/01.
